Density of the quotient of non-negative quadratic forms in normal variables with application to the F-statistic

B.B. van der Genugten

Research output: Contribution to journalArticleProfessional

24 Downloads (Pure)
Original languageEnglish
Pages (from-to)179-182
JournalStatistics and Computing
Volume2
Issue number4
Publication statusPublished - 1992
Externally publishedYes

Cite this

@article{92169ff944bf4096b73dd38efcd91313,
title = "Density of the quotient of non-negative quadratic forms in normal variables with application to the F-statistic",
author = "{van der Genugten}, B.B.",
year = "1992",
language = "English",
volume = "2",
pages = "179--182",
journal = "Statistics and Computing",
issn = "0960-3174",
publisher = "Springer Netherlands",
number = "4",

}

Density of the quotient of non-negative quadratic forms in normal variables with application to the F-statistic. / van der Genugten, B.B.

In: Statistics and Computing, Vol. 2, No. 4, 1992, p. 179-182.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Density of the quotient of non-negative quadratic forms in normal variables with application to the F-statistic

AU - van der Genugten, B.B.

PY - 1992

Y1 - 1992

M3 - Article

VL - 2

SP - 179

EP - 182

JO - Statistics and Computing

JF - Statistics and Computing

SN - 0960-3174

IS - 4

ER -